# SDR UALA2009070101891

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 78,692 hours, 12,683 cycles
- Engine: Pwa PW4060
- System (JASC): 2711 · Aileron Tab Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 25
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG STAB TRIM DISPLAYED & STAB TRIM LIGHT ILLUMINATED.  STABILIZER TRIM RATE NORMAL.  FOUND LT STAB TRIM AIL LOCKOUT MOD FAULT.  REPLACED LT SAM.  COMPLETED MCDP GRND TEST 65 STAB TRIM AND AIL LOCKOUT TEST, ALL TEST PASS.  NO FAULT INDICATIONS.
